# SDR SWIA202163087

- Difficulty date: December 5, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 35,449 hours, 34,923 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE HALF PIANO HINGE WORN. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 WILL BE REQUIIRED. REFERENCE CP23945301    ( FILED - CLOSED)   NEW PAX DOOR FUSELAGE HALF PIANO HINGE INSTALLED IN REFERENCE TO CRJ200 REO 601R-53-21-656 ALSO IN REFERENCE TO CRJ200 SRM 53-21-23
